# SDR 2002F00058

- Difficulty date: November 4, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON REPOSITION FLIGHT DUE TO IMPENDING HURRICANE ON TAKEOFF ROLL.  NO CAPTAINS AIR SPEED INDICATION FLUSHED SYSTEM PER MM 34-11-0 PAGE 209 AND PERFORMED OPS CHECK PER MM 34-11-0.  OPS CHECK OK.  (M)
